YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Excess hair, hair loss, acne, skin tags etc... Discuss!

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby penelope1914 » Tue Sep 27, 2016 10:17 am

I have been on Yasmin for my PCOS symptoms for 1.5 months now and have been taking my pill packs back to back as suggested by my doctor. I am about a week into the 3rd pack and I have developed awful acne - before I started the pill my acne was mild, it is now severe and I am getting deep, red, painful cyst like spots that are taking weeks and weeks to go down. My question is, has anyone had a similar experience on Yasmin? Does it get better or should I throw in the towel? I am so depressed because of my skin at the moment I am even considering deferring my year at Uni because I don't want to face anyone looking this way. I have read that by the 3rd cycle it should be getting better, not worse :( Someone please help!
penelope1914
 
Posts: 3
Joined: Sun Sep 25, 2016 2:19 pm

Re: YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby Hols969 » Tue Sep 27, 2016 10:52 am

It takes about 3 months to settle down, there are other pills that may suit better but if you can persevere another month it may start to improve
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm

Re: YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby penelope1914 » Tue Sep 27, 2016 11:40 am

Hols969 wrote:It takes about 3 months to settle down, there are other pills that may suit better but if you can persevere another month it may start to improve


Hi Hols969,
Thank you so much for your response! Is it 3 months then as in full months regardless of packs? I just thought that because I was taking my packs continuously that the '3 month' mark would actually be my 3rd pack? However my skin is about 10x worse than before I started and it has been a gradual acceleration from the beginning. This is my first time on any sort of pill so I'm not sure if my body is just freaking out maybe?
penelope1914
 
Posts: 3
Joined: Sun Sep 25, 2016 2:19 pm

Re: YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby Hols969 » Tue Sep 27, 2016 2:15 pm

I personally wouldn't have taken them on the trot for the first few months just to get your body more used to it as it sounds like it is in a bit of shock. I do take 2-3 months on the trot as it does reduce the symptoms further. I haven't heard of it getting significantly worse though I have to say, it can be a few flare ups more than normal while it settles.

Did you look at the pill post about which pill is good for which symptom as their may be other ones that may be better and suit you better?
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm

Re: YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby penelope1914 » Tue Sep 27, 2016 2:37 pm

Hols969 wrote:I personally wouldn't have taken them on the trot for the first few months just to get your body more used to it as it sounds like it is in a bit of shock. I do take 2-3 months on the trot as it does reduce the symptoms further. I haven't heard of it getting significantly worse though I have to say, it can be a few flare ups more than normal while it settles.

Did you look at the pill post about which pill is good for which symptom as their may be other ones that may be better and suit you better?



Since I wasn't getting periods before I started my gynae said it would be advisable to take it back to back. I am not having any break through bleeding either so surely that is a sign it is okay in terms of running packs together. Maybe I am seeing it worse than it is, but it is very hard to know whether to stick it out.
penelope1914
 
Posts: 3
Joined: Sun Sep 25, 2016 2:19 pm

Re: YASMIN INITIAL BREAKOUT PLEASE HELP!!!

Postby Hols969 » Wed Sep 28, 2016 11:04 am

You do need to ensure you have 4 periods a year to keep your uterus healthy, even if you are on the pill, which is why I take 2-3 months on the trot.

It probably isnt as bad as you can see it but if it is making you self conscious then I would consider trying another.
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm


Return to Hair & Skin

Who is online

Users browsing this forum: Google [Bot] and 2 guests

cron